Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Colonel

Veteran Member
  • Content Count

    58
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Colonel

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1015 profile views
  1. Good luck, I just started my 5th round last week.
  2. No, eggs aren't dairy. High quality protein= eggs, turkey, chicken, fish, beef and pork (pork if you can't find the others). I had a bad reaction to creatine also, but it's been years & I can't remember what it has in it. I train 5-6 times/week, and I pretty much eat the things listed above plus lots of green vegetables. I also love grains and nuts, but legumes make my face oily. Everyone's different tho, but I can't imagine creatine being good for anyone's acne.
  3. I'm 42, and I've quit dairy a few times for other reasons. Never made a difference. But WHEY is a different story. Man, that stuff gives me hardcore zits around my mouth & jaw. Never noticed until I started w/ the protein shakes about 2 years ago. I'd been clear for a few years, then all of sudden it came back w/ a vengeance. Deep, hard underground suckers that took forever to heal. Since then, I started reading the ingredients at the grocery. Whey is in a lot more stuff than y
  4. I've been devouring peanuts and peanut-related products & nuts for about 20 years. Love 'em. I've also been on accutane 3 times. Every time, the oil comes back after about 3-4 years with a vengeance. 2 weeks ago, I removed dairy from my diet. I substituted cheese with more nuts. To my suprise, last week I noticed the oil production had shot way up. So I removed nuts. Within 2-3 days, my oil production got noticeably lower. After a week, it's slightly higher than what I'd consider a
  5. I went to some dumbass GP for what looked like dozens of tiny warts that were spreading very fast - he thought it was eczema or something, and he prescribe Diprosone cream. I started putting it all over my face, and within a few days, they started to go away. So with no further MD guidance - and almost no initial instruction, I continued the treatment for about 4 weeks. at the 5 week mark, I woke up and my face was very red and swollen. a couple of days later, I started to get severe follicu
  6. I don't know why drs keep prescribing steroids for acne. sure they help in the short run, but in the long run you pay for it and then some. steroids are the reason for my 2nd course of tane - I've never had that bad of a breakout. And I was 34 years old at the time. I went from 2 or 3 zits to 200 or 3 hundred in about 5 weeks. it looked like someone beat my face with a wirebrush.
  7. I would say just to be on the safe side, Texas, you should probably hold it in 48-72 hours. just pucker up and sit verrry still...
  8. Fronk, Minocin never had the immediate effect on me that some people on this board claim to see. Every time I've been on it, I was told it would take 6-8 weeks to show a real and noticeable difference, and that was exactly what happened. At week 11, you're only a few weeks away from seeing potentially dramatic results. Why bother taking any additional risk, when it might not add any positive results anyway? I would just continue to be patient. Colonel
  9. Minocin can help alleviate the initial breakout, but at some point (and thats different for everyone) it's redundant. I'm starting week #6, and I'm tapering off the antibiotics because I just dont need them anymore. For me, at least, Minocin kept my IB down to nil - I can honestly say that I have had ZERO initial breakout, and my face is 100% clear right now. Yes, WEBMD does warn against combining Accutane/Minocin, but my doctors have watched me very carefully, plus I'm responsible enough to
  10. thanks for your concern, knicks. My package insert says "For some antibiotics, you may have to stop taking Isotretinoin until the antibiotic treatment is finished. Use of both drugs together can increase the chances getting increased pressure in the brain." I know that this is true for antibiotics in the Tetracycline family, but I believe Minocin is in a different class. Maybe there's an MD here who can confirm/deny. If you re-read my post, I mention that 3 separate derms have prescribed th
  11. I've had 3 different derms prescribe Accutane and Minocycline simultaneously, so it must not be that big of a deal. I've never had any problems either, unless you call fewer zits a problem. Derm#2 had me on 300mg of Minocin & 40mg Accutane. Derm #3 has me on 300-400mg Minocin & 40/80mg tane. I'm kind of a big guy, though. No problems, not even a headache. knock on wood, Colonel
  12. there's risk involved, no doubt. Think long and hard before you take it. But if you do, it will probably clear your acne for a while or permanently.
  13. sorry to hear about your acne, dreams. I hope that you can either repair whatever's causing it, or at least come to terms with it. It sux - don't let it rule you. colonel
×